# SDR ASOA201001068

- Difficulty date: August 1, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 28,980 hours, 25,270 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 7506628
- Part serial: 9802175
- Condition: Failed
- Location: A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE FOG COMING OUT OF PACKS AT LOW ALT AND ON GROUND. R&R LEFT WATER SEPERATOR IAW AMM 21-51-13. OPS CHECK GOOD. DEFER CLEARED.
